# SDR C77A20150730001

- Difficulty date: July 27, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N752CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 16,867 hours, 13,594 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Part number: 4260001805
- Part serial: 868310219
- Condition: Failed
- Location: Zone 400
- Part time: 10,858 hours, 7,575 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FAIL EICAS MESSAGE.   R & R TLQ IAW AMM 76-11-01.
